Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 33, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 4, 2021, 3:57 PM EDT for 6 counties in Virginia. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2021, 3:57 PM EDT (19:57 UTC)
- Expired
- May 4, 2021, 4:36 PM EDT
- In force
- 39 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties City of Manassas, VA, City of Manassas Park, VA, Culpeper County, VA, Fauquier County, VA, Prince William County, VA, Rappahannock County, VA
The radar
The Sterling radar (KLWX), 24 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 3:59 PM EDT | TSTM WND DMG | Turnbull, VA | TREE BLEW DOWN ONTO TURNBULL ROAD NEAR INTERSECTION OF SPRINGS ROAD. |
| May 4, 4:12 PM EDT | TSTM WND DMG | 1 Nne Auburn, VA | POLE AND WIRES BLEW DOWN ON 4000 BLOCK OF RINGWOOD ROAD. |
| May 4, 4:17 PM EDT | TSTM WND DMG | 2 Ne Calverton, VA | TREE BLEW DOWN ON 5000 BLOCK OF CATLETT ROAD. |
| May 4, 4:20 PM EDT | TSTM WND DMG | 1 Wsw Nokesville, VA | TREE BLEW DOWN ON FARMVIEW ROAD NEAR INTERSECTION OF ROUTE 28. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:51 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
683
WUUS51 KLWX 041957
SVRLWX
VAC047-061-153-157-683-685-042045-
/O.NEW.KLWX.SV.W.0033.210504T1957Z-210504T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
357 PM EDT Tue May 4 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
East central Rappahannock County in northwestern Virginia...
Central Fauquier County in northern Virginia...
North central Culpeper County in northern Virginia...
The northwestern City of Manassas Park in northern Virginia...
Western Prince William County in northern Virginia...
The City of Manassas in northern Virginia...
* Until 445 PM EDT.
* At 356 PM EDT, severe thunderstorms were located along a line
extending from near The Plains to near Warrenton to 9 miles north
of Culpeper, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Warrenton, Linton Hall, Bull Run, Bealeton, Haymarket, Manassas,
Sudley, Manassas Park, Gainesville, New Baltimore, Nokesville,
Opal, Catlett, Calverton, Midland, Catharpin, Broken Hill,
Amissville, Casanova and Jeffersonton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3885 7755 3884 7753 3884 7751 3883 7751
3883 7750 3882 7751 3881 7749 3880 7749
3880 7746 3874 7744 3853 7756 3859 7804
3870 7799 3883 7795 3888 7755
TIME...MOT...LOC 1956Z 260DEG 32KT 3881 7783 3869 7787 3860 7795
HAIL...<.75IN
WIND...60MPH
$$
BKF2 follow-up statements
328
WWUS51 KLWX 042014
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
414 PM EDT Tue May 4 2021
VAC047-157-042023-
/O.CAN.KLWX.SV.W.0033.000000T0000Z-210504T2045Z/
Rappahannock VA-Culpeper VA-
414 PM EDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RAPPAHANNOCK AND
NORTH CENTRAL CULPEPER COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Virginia.
LAT...LON 3856 7783 3870 7775 3886 7773 3888 7755
3885 7755 3884 7753 3884 7751 3883 7751
3883 7750 3882 7751 3881 7749 3880 7749
3880 7746 3874 7744 3853 7756
TIME...MOT...LOC 2013Z 262DEG 33KT 3886 7763 3871 7766 3857 7776
$$
VAC061-153-683-685-042045-
/O.CON.KLWX.SV.W.0033.000000T0000Z-210504T2045Z/
Fauquier VA-City of Manassas Park VA-Prince William VA-
City of Manassas VA-
414 PM EDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN FAUQUIER...AND WESTERN PRINCE WILLIAM COUNTIES...THE
NORTHWESTERN CITY OF MANASSAS PARK AND THE CITY OF MANASSAS...
At 413 PM EDT, severe thunderstorms were located along a line
extending from near Haymarket to near Linton Hall to Bealeton, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Linton Hall, Bull Run, Bealeton, Haymarket, Manassas, Sudley,
Manassas Park, Gainesville, New Baltimore, Nokesville, Opal, Catlett,
Calverton, Midland, Catharpin, Woolsey, Broken Hill, Auburn, Casanova
and Greenwich.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3856 7783 3870 7775 3886 7773 3888 7755
3885 7755 3884 7753 3884 7751 3883 7751
3883 7750 3882 7751 3881 7749 3880 7749
3880 7746 3874 7744 3853 7756
TIME...MOT...LOC 2013Z 262DEG 33KT 3886 7763 3871 7766 3857 7776
HAIL...<.75IN
WIND...60MPH
$$
BKF673
WWUS51 KLWX 042036
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
436 PM EDT Tue May 4 2021
VAC061-153-683-685-042044-
/O.CAN.KLWX.SV.W.0033.000000T0000Z-210504T2045Z/
Fauquier VA-City of Manassas Park VA-Prince William VA-
City of Manassas VA-
436 PM EDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAUQUIER...AND
WESTERN PRINCE WILLIAM COUNTIES...THE NORTHWESTERN CITY OF MANASSAS
PARK AND THE CITY OF MANASSAS IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Virginia.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Fauquier and Fairfax Counties in Virginia.
LAT...LON 3856 7783 3870 7775 3886 7773 3888 7755
3885 7755 3884 7753 3884 7751 3883 7751
3883 7750 3882 7751 3881 7749 3880 7749
3880 7746 3874 7744 3853 7756
TIME...MOT...LOC 2033Z 260DEG 32KT 3889 7740 3874 7743 3860 7753
$$
BKFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:10 PM EDT, 47 minutes earlier.
Area forecast discussion, May 4, 3:10 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
310 PM EDT Tue May 4 2021
.SYNOPSIS...
Low pressure will pass just to the north of the region tonight.
A second low pressure will pass north of the area on Wednesday,
dragging a cold front across the area. High pressure will build
in from Canada Thursday before another low pressure crosses the
region Friday.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
Multiple clusters of thunderstorms, some severe with lightning
and large hail, are moving east across the Northern and Central
Shenandoah Valleys. The most intense of thunderstorms are over
southern Shenandoah County and moving into Page County. Large
hail and damaging winds are likely with these storms. Additional
strong to severe thunderstorms are expected through the
remainder of the afternoon into the middle part of this evening.
A Severe Thunderstorm Watch is in effect through 8pm this
evening for all zones, except for Garrett, Allegany, and Mineral
Counties, as these zones have been drained of the greatest
instability. Similar threats of wind and hail are anticipated
with these thunderstorms with temperatures in the lower to
middle 80s and dewpoint temperatures in the middle 60s. An
isolated tornado cannot be ruled out in the most damaging
thunderstorms. Temperatures in east-central Virginia could
approach 90 degrees while the increased mid-level and high
clouds, as well as any convection, will top our temperatures out
in the middle 80s.
The most intense thunderstorms should dissipate later this
evening. Showers and a thunderstorm could linger overnight, but
won't have nearly the punch as the afternoon ones. Patchy fog
is possible overnight, especially in areas that received
rainfall.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
A cold front will pass through the area Wednesday. Showers are
likely with a few thunderstorms possible ahead of and along the
cold front. There is a threat for severe thunderstorms,
especially during the mid- morning into the afternoon near and
east of Interstate 95. Timing of the frontal passage will play a
big role in placement and severity of showers and thunderstorms.
High pressure will build toward the region late Wednesday before
settling overhead Thursday. Breezy conditions are expected
behind the frontal passage later Wednesday into Wednesday night,
and it will turn out much cooler as well. Temps may drop below
freezing near the Allegheny Highlands, so freeze headlines may
be warranted. Some frost is possible farther east if the winds
can decouple overnight. The best chance for that to occur will
be in the valleys west of the Blue Ridge Mountains.
An upper-level trough will dig overhead Thursday night, and a
few showers are possible late, especially across western areas.
Unseasonably chilly conditions are expected Thursday night.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
A deep upper level trough will be located over the Great Lakes and
Northeast Friday. A disturbance will move through the base of the
trough over the local region during the day on Friday providing the
forcing for rain showers. Guidance has trended towards keeping the
developing coastal low offshore Friday night into Saturday morning.
This results in shower chances, with the heavier rain/wind staying
offshore.
As the trough moves offshore Saturday, high pressure will build
locally at the surface. The upper level flow will become more
zonal and temperatures should return closer to normal by Sunday. An
area of low pressure will approach the region Sunday with rain
chances increasing later in the day into Sunday night.
Models diverge with the pattern for Monday. The ECMWF ensembles
support ridging/high pressure Monday while the GFS ensembles suggest
the front stalls and another area of low pressure rides along a
stalled boundary providing more rain chances.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR conditions are expected this afternoon through Thursday
night. Any strong to severe thunderstorms that move across the
terminals this afternoon and evening, Wednesday morning, and
Thursday afternoon could briefly reduce visibility to MVFR
conditions. Some thunderstorms may be severe with damaging
winds and large hail possible.
A cold front will pass through the area Wednesday. Northwest
winds will increase behind the cold front later Wednesday into
Wednesday night.
Primarily VFR conditions expected Friday into early next week
outside of MVFR conditions in any showers.
&&
.MARINE...
A south to southwest flow is expected through midday Wednesday.
A couple of strong to severe thunderstorms could venture across
the waters this afternoon and evening that could prompt Special
Marine Warnings. Otherwise, a Small Craft Advisory is in effect
overnight into early Wednesday.
A cold front will pass through the waters Wednesday. More gusty
thunderstorms are possible. Gusty northwest winds behind the
cold front are expected and gale-force winds cannot be ruled out
late Wednesday and Wednesday evening. High pressure will build
toward the waters Thursday and a trough will approach Thursday
night.
SCA conditions are possible Friday into the weekend.
&&
.CLIMATE...
*Tuesday's record highs*
DCA: 93 (1928)
BWI: 91 (2018)
IAD: 90 (2018)
*Wednesday's record warm lows (1 AM-1 AM)*
DCA: 66 (1887)
BWI: 67 (1934)
IAD: 62 (2006)
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Gale Watch Wednesday evening for ANZ530>543.
Small Craft Advisory from midnight tonight to 10 AM EDT
Wednesday for ANZ533-534-537-543.
&&
SYNOPSIS...BJL
NEAR TERM...KLW
SHORT TERM...BJL/KLW
LONG TERM...CPB
AVIATION...KLW/CPB
MARINE...KLW/CPB
CLIMATE...BJLHazardous weather outlook, May 4, 2:04 PM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 204 PM EDT Tue May 4 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-051815- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 204 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 8pm this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is an isolated threat for severe thunderstorms Wednesday afternoon with damaging wind and large hail being the primary threats. A Gale Watch is in effect for all the waters Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotters have been activated and are asked to report any damage or large hail to the weather service office through typical means. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-051815- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 204 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 8pm this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Areas of frost are possible overnight Wednesday, especially in sheltered Valleys west of the Blue Ridge Mountains. .SPOTTER INFORMATION STATEMENT... Spotters have been activated and are asked to report any damage or large hail to the weather service office through typical means. MDZ001-501-502-VAZ503-504-WVZ501>506-051815- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 204 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 8pm this evening for all areas except for Allegheny and Garrett Counties in MD and Mineral County in WV. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Freeze or frost is possible Wednesday and Thursday nights. .SPOTTER INFORMATION STATEMENT... Spotters have been activated and are asked to report any damage or large hail to the weather service office through typical means.
In the hours before
Local storm report, May 4, 3:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
345 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 2 SE SPERRYVILLE 38.66N 78.23W
05/04/2021 M0.75 INCH RAPPAHANNOCK VA TRAINED SPOTTER
&&
EVENT NUMBER LWX2103982
CPBLocal storm report, May 4, 3:46 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
346 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG 2 SE SPERRYVILLE 38.66N 78.23W
05/04/2021 RAPPAHANNOCK VA TRAINED SPOTTER
MULTIPLE BRANCHES DOWN ON HOPEWELL LANE.
&&
EVENT NUMBER LWX2103983
CPBLocal storm report, May 4, 3:51 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
351 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND DMG 1 NW HAMBURG 38.67N 78.53W
05/04/2021 PAGE VA 911 CALL CENTER
TREE BLEW DOWN ON 1600 BLOCK OF EGYPT BEND ROAD.
&&
EVENT NUMBER LWX2103984
CPBLocal storm report, May 4, 3:52 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
352 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 3 WSW HOWELLSVILLE 38.96N 78.12W
05/04/2021 WARREN VA 911 CALL CENTER
TREE REPORTED DOWN ON THE MORGAN FORD ROAD LOW RIVER
BRIDGE.
&&
EVENT NUMBER LWX2103985
JMGLocal storm report, May 4, 3:54 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
354 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 N LURAY 38.67N 78.45W
05/04/2021 PAGE VA 911 CALL CENTER
TREE BLEW DOWN ON US-211 WEST NEAR INTERSECTION OF
US-340.
&&
EVENT NUMBER LWX2103986
CPBLocal storm report, May 4, 3:56 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
356 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 1 SE BUCKTON 38.94N 78.24W
05/04/2021 WARREN VA 911 CALL CENTER
TREE DOWN ON WINES LANE NEAR KENDRICK FORD ROAD.
&&
EVENT NUMBER LWX2103988
JMGThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 10:01 PM EDT | Special Marine Warning | LWX | 89 min | |
| May 4, 4:08 AM EDT | Gale Watch | LWX | 24 hr | |
| May 4, 4:08 AM EDT | Small Craft Advisory | LWX | 50 hr | |
| May 4, 1:48 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah | 42 min |
| May 4, 1:52 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah | 38 min |
| May 4, 2:15 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, City of Staunton | 24 min |
| May 4, 2:27 PM EDT | Severe Thunderstorm Warning | LWX | Page, Rockingham, Shenandoah | 48 min |
| May 4, 2:32 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, City of Waynesboro | 43 min |
| May 4, 2:57 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Nelson | 48 min |
| May 4, 3:08 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Page, Rappahannock, Shenandoah, Warren | 52 min |
| May 4, 3:31 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison | 32 min |
| May 4, 3:36 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Nelson | 39 min |
| May 4, 3:46 PM EDT | Areal Flood Warning | LWX | Page, Rockingham, Shenandoah | 9 hr |
| May 4, 4:00 PM EDT | Flash Flood Warning | LWX | Page, Rockingham, Shenandoah | 3 hr |
| May 4, 4:01 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William | 44 min |
| May 4, 4:08 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, City of Charlottesville | 36 min |
| May 4, 4:22 PM EDT | Special Marine Warning | LWX | 68 min | |
| May 4, 4:26 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Fauquier, Loudoun, Prince William, Stafford and 5 more | 49 min |
| May 4, 4:41 PM EDT | Severe Thunderstorm Warning | LWX | Orange, Spotsylvania | 37 min |
| May 4, 4:57 PM EDT | Severe Thunderstorm Warning | LWX | Spotsylvania, Stafford, City of Fredericksburg | 48 min |
| May 4, 5:01 PM EDT | Special Marine Warning | LWX | 89 min | |
| May 4, 5:16 PM EDT | Special Marine Warning | LWX | 119 min | |
| May 4, 5:24 PM EDT | Severe Thunderstorm Warning | LWX | King George | 51 min |
| May 4, 5:55 PM EDT | Special Marine Warning | LWX | 95 min | |
| May 4, 6:27 PM EDT | Special Marine Warning | LWX | 93 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.